# SDR JR2R20240821010

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN PANEL MULTIPLE DENTS AND HAIL DAMAGE.  REPAIRED
